# SDR JJBA20210702003

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- Aircraft time: 36,492 hours, 25,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD EXTERNAL EMERGENCY LIGHT CRACKED AND INOPERATIVE. FOUND WIRE TO HAVE AN OPEN ON MCD EMERGENCY LIGHT. R&R WIRE. OPS CHECK SAT. R&R MCD EMERGENCY LIGHT. OPS CHECK SAT.
